# SDR SWAA2015102145184

- Difficulty date: September 29, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A915014
- Part serial: 1168
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING NR 644BB CRACKED.  R & R FAIRING IAW AMM.
